# SDR SWAA2021062879847

- Difficulty date: June 4, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTION FWD O/B HOLE OF 887-947 FLOOR TO SIDEWALL SUPPORT REPLACEMENT OUT OF ROUND ; / [01] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL P/N 147A7501-17 AT BS 887-947 RBL 21 WL 164; IAW B 737-700 SRM 51-40-05-OG-0 DWG 147A7501; [02] VERIFIED APPLICABILITY OF SRM 53-70-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE. REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT R/H BS927- BS 947 RBL 20 WL 177; MAXIMUM BLENDED AREA 3'X2'X0.018'DEEP; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR.4.A (2) FIG. 103 DETAIL. D. REMOVED ACB FLOOR TO SIDEWALL SUPPORT R/H BS887- BS947 RBL 20 WL 177 IAW SRM 51-40-02-OG-0L;
